Alert archive / Nebraska / Flash Flood Warnings in 2008

Flash Flood Warning 74, NWS Hastings, NE

August 23, 2008Webster County, Nebraska

NWS Hastings, NE issued this flash flood warning at Aug 23, 2008, 1:03 AM CDT for Webster County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2008, 1:03 AM CDT (06:03 UTC)
Expired
Aug 23, 2008, 6:37 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

County Webster County, NE

The radar

The Grand Island radar (KUEX), 24 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2652 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
-156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGID 230604
FFWGID
NEC181-231200-
/O.NEW.KGID.FF.W.0074.080823T0603Z-080823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
103 AM CDT SAT AUG 23 2008

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 700 AM CDT

* AT 101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RED
  CLOUD...GUIDE ROCK AND COWLES

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY.
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4018 9854 4018 9827 4000 9827 4000 9854

$$
JCB
2 follow-up statements
000 
WGUS73 KGID 230716
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
214 AM CDT SAT AUG 23 2008

NEC181-231200-
/O.CON.KGID.FF.W.0074.000000T0000Z-080823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER NE-
214 AM CDT SAT AUG 23 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN WEBSTER COUNTY...

AT 211 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED RUNOFF FROM 
THUNDERSTORMS WAS PRODUCING FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RED 
CLOUD...GUIDE ROCK AND COWLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4018 9854 4018 9827 4000 9827 4000 9854

$$
JCB
000 
WGUS73 KGID 231137
FFSGID

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
637 AM CDT SAT AUG 23 2008

NEC181-231147-
/O.CAN.KGID.FF.W.0074.000000T0000Z-080823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBSTER NE-
637 AM CDT SAT AUG 23 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN
WEBSTER COUNTY...

RUNOFF FROM THE HEAVY RAINFALL HAS ENDED...AND NO ADDITIONAL FLOODING
IS EXPECTED AT THIS TIME.

LAT...LON 4018 9854 4018 9827 4000 9827 4000 9854

$$
JCB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 12:15 AM CDT, 48 minutes earlier.

Area forecast discussion, Aug 23, 12:15 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1215 AM CDT SAT AUG 23 2008

.AVIATION...06Z TAF. THUNDERSTORMS SHOULD STAY WELL SOUTH OF KGRI
TERMINAL TONIGHT. SOME MID LEVEL CLOUDS HAVE MOVED INTO THE AREA
AND SHOULD CONTINUE THROUGH THE MORNING AND MAY DIMINISH LATER.

&&

.PREV DISCUSSION... /ISSUED 947 PM CDT FRI AUG 22 2008/

UPDATE...A FEW ISOLATED SHOWERS AND THUNDERSTORMS COULD STILL
DEVELOP ACROSS OUR SOUTHERN CWA. HOWEVER...MOST LOCATIONS SHOULD
REMAIN DRY TONIGHT. NEW FORECAST MODELS ARE ALSO SHOWING DRY
CONDITIONS FOR MOST LOCATIONS OVERNIGHT. THEREFORE...REMOVED POPS
FROM OUR NORTHERN CWA AND LOWERED POPS ACROSS OUR SOUTHERN CWA.

PREV DISCUSSION... /ISSUED 654 PM CDT FRI AUG 22 2008/

UPDATE...SFC FRONT HAS NOW PASSED THROUGH MOST OF OUR CWA AND DRY
CONDITIONS CONTINUE TO PREVAIL. 18Z FORECAST MODELS ARE ALSO LESS
ENTHUSIASTIC WITH RAIN CHANCES FOR TONIGHT. THERE IS STILL SOME
CHANCE FOR AN OVERRUNNING PRECIPITATION EVENT NORTH OF THE FRONT
ACROSS OUR SOUTHERN CWA TONIGHT. HOWEVER...SET UP IS LESS THAN
IDEAL AND OUR CURRENT POPS MAY NEED TO BE LOWERED WITH AN EVENING
UPDATE. WILL MAKE A FINAL CALL ON LOWERING POPS AFTER THE 00Z NAM
STARTS TO ROLL IN.

PREV DISCUSSION... /ISSUED 301 PM CDT FRI AUG 22 2008/

SHORT TERM...THROUGH 12Z SUNDAY. COLD FRONT IS QUICKLY
PROGRESSING THROUGH THE CWFA...WITH IT ALREADY DOWN TO A GENEVA TO
FRANKLIN LINE. WEDGE OF STRATUS POST FRONTAL HAS BEEN A PAIN TODAY
AND LOOKS LIKE IT WILL SLINK ITS WAY WITH THE FRONT SOUTHEAST
THROUGH THE EARLY EVENING. STILL A STRONG CAP WITH +14 H7
TEMPERATURES OVER THE CWFA. WITH THE STRONG CAP...AND QUICKER
FRONTAL MOVEMENT...IT APPEARS ONLY THE FAR SOUTHEAST CWFA WILL
SEE ANY REAL CHANCE FOR A THUNDERSTORM THROUGH MID EVENING. TOWARD
MIDNIGHT...INCREASE IN LOW LEVEL JET TO THE SOUTHWEST OF THE CWFA
ALONG WITH A JET STREAK SLIDING BY TO THE NORTH WITH KICK SOME
SHOWERS AND STORMS. FOCUS FOR THE PRECIPITATION APPEARS TO BE
FURTHER SOUTH...MAINLY SOUTH OF HIGHWAY 6. HAVE TAPERED/ENDED POPS
IN THE NORTH.

REALLY NO MAJOR CHANGES SATURDAY AND SATURDAY NIGHT...AND MEANS
GENERALLY QUITE A FEW CLOUDS...BELOW NORMAL TEMPERATURES...AND
THE CONTINUED 20 PERCENT CHANCE OR SO FOR RAIN. THE
SOUTHWEST/SOUTHERN CWFA COULD BE DEALING WITH THE LINGERING
IMPACTS OF SOME LIGHT PRECIPITATION SATURDAY MORNING. LESSER
TO VERY LITTLE CHANCES IN THE NORTHEAST CWFA DURING THE DAY. WARM
ADVECTION/ISENTROPIC LIFT INCREASE BUT OVERALL...IT APPEARS ANY
PRECIPITATION WOULD BE LIGHT.

LONG TERM...12Z SUNDAY THROUGH FRIDAY. FORECAST CHALLENGES INCLUDE
PRECIPITATION CHANCES...AS WELL AS TEMPERATURES PRIMARILY EARLY
IN THE PERIOD AND WITH DEGREE OF COOL DOWN BEHIND MID-WEEK FRONTAL
PASSAGE.

PRECIPITATION CHANCES CONTINUE DURING THE SUNDAY THROUGH MONDAY
NIGHT TIMEFRAME...ALTHOUGH IT/S A PATTERN THAT DOESN/T LEND A LOT OF
CONFIDENCE TO TIMING AND EXTENT OF PRECIP. NORTHWEST FLOW ALOFT
PERSISTS OVER THE CENTRAL PLAINS DURING THIS TIME AROUND UPPER RIDGE
CENTERED OVER THE FOUR CORNERS REGION. MODELS ADVERTISE OCCASIONAL
MID-LEVEL SHORTWAVES ROTATING THROUGH THE NORTHWEST FLOW
ALOFT...KEEPING AT LEAST SMALL CHANCES FOR THUNDERSTORMS GOING. OF
COURSE THESE FEATURES ARE NOTORIOUSLY DIFFICULT TO TIME AND
PLACE...SO HAVE KEPT POPS ON THE LOW SIDE UNTIL BETTER CONSISTENCY
DEVELOPS. SURFACE HIGH PRESSURE GRADUALLY SLIDES FROM THE UPPER
MIDWEST INTO THE GREAT LAKES REGION SUNDAY INTO MONDAY...WHICH
COMBINED WITH SOME LEE TROUGHING ESPECIALLY BY MONDAY WILL KEEP
SURFACE WINDS OUT OF THE SOUTHEAST...IN TURN HELPING TO KEEP SOME
MOISTURE IN PLACE FOR FORCING TO WORK WITH. A LLJ DEVELOPS BOTH
SUNDAY NIGHT AND AGAIN MONDAY NIGHT...CENTERED OVER THE HIGH
PLAINS...PRODUCING SOME H85 THETA-E ADVECTION TO HELP PRECIP CHANCES
A BIT. TEMPERATURES ARE A BIT TRICKY FOR BOTH SUNDAY AND
MONDAY...AND WILL DEPEND HEAVILY ON SHORTWAVES AND ASSOCIATED
CLOUDS/PRECIP POSSIBLY IN THE AREA. HOWEVER...EVEN DISCOUNTING
SUBSTANTIAL CLOUDS/PRECIP...PROGGED H85 TEMPS ALONG WITH SOUTHEAST
WINDS DON/T SPELL REAL WARM TEMPS AND HAVE NUDGED HIGH TEMPS DOWN
SOME.

NEXT UPPER TROUGH PUSHES FROM THE PAC NW INTO THE NORTHERN ROCKIES
ON TUESDAY...CAUSING THE LEE TROUGH TO DEEPEN. SOUTHERLY WINDS
INCREASE IN RESPONSE...AND WILL HELP TO ADVECT WARMER AIR INTO THE
REGION...PUSHING TEMPS INTO THE UPPER 80S TO AROUND 90 FOR HIGHS. AS
THE UPPER TROUGH CONTINUES TO PROPAGATE EASTWARD...IT WILL PUSH A
COLD FRONT SOUTH TO JUST NORTHWEST OF THE CWA BY WEDNESDAY MORNING.
MODELS CONTINUE TO WAFFLE A BIT WITH TIMING...BUT LOOKS LIKE
THUNDERSTORMS COULD SNEAK INTO ESPECIALLY NORTHWEST PORTIONS OF THE
CWA AS EARLY AS LATE TUESDAY NIGHT. HOWEVER THE BETTER PRECIP
CHANCES HOLD OFF UNTIL DURING THE DAY ON WEDNESDAY AS THE FRONT
PUSHES THROUGH AND PRETTY GOOD SHOT OF UPPER DYNAMICS SWINGS ACROSS.
SOME PRECIP MAY LINGER INTO WEDNESDAY NIGHT DEPENDING ON SYSTEM
TIMING ESPECIALLY OVER THE EAST/SOUTHEAST. THIS FRONT WILL HAVE A GOOD
PUSH OF COOLER/DRIER AIR BEHIND IT FROM THE NORTH...SETTING THE
STAGE FOR SOME FALL LIKE WEATHER TO ROUND OUT THE WORK WEEK. DRIER
AIR MOVING IN ALONG WITH STRONG SUBSIDENCE BEHIND UPPER TROUGH WILL
HOLD OFF ANY PRECIP CHANCES NEXT THURSDAY AND FRIDAY...WHILE TEMPS
REMAIN NEAR OR A BIT BELOW AVERAGE. MODELS ARE SHOWING SOME TENDENCY
TO CUT OFF THE UPPER LOW...BUT IT LOOKS LIKE THIS WOULD BE SOUTH OR
EAST OF THE AREA BEFORE IT WERE TO DO SO.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 22, 2:02 PM CDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
202 PM CDT FRI AUG 22 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
231200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
202 PM CDT FRI AUG 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A COLD FRONT MOVING THROUGH THE AREA QUICKER THAN EXPECTED...COULD
TRIGGER A FEW THUNDERSTORMS AROUND MID EVENING...MAINLY SOUTHEAST
OF A LINE FROM HEBRON NEBRASKA TO PHILLIPSBURG KANSAS. ISOLATED
STRONGER STORMS COULD PRODUCE A LOCALLY STRONG WIND GUST OR SOME
SMALL HAIL.

AS THE MIDNIGHT HOUR APPROACHES...COVERAGE OF THE THUNDERSTORMS
WILL INCREASE FURTHER NORTH A BIT...BUT WILL GENERALLY REMAIN ALONG
AND SOUTH OF INTERSTATE 80. BRIEF HEAVY RAIN AND GUSTY WINDS WILL
BE POSSIBLE WITH STRONGER OVERNIGHT STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE ARE SEVERAL SMALL CHANCES FOR THUNDERSTORMS DURING THIS
PERIOD...INCLUDING SATURDAY THROUGH MONDAY...AND THEN AGAIN TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, Aug 22, 11:15 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1115 PM CDT FRI AUG 22 2008

NEZ085-086-230445-
NUCKOLLS-WEBSTER-
1115 PM CDT FRI AUG 22 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GUIDE ROCK...OR 36 MILES SOUTH OF
HASTINGS...AND MOVING EAST AT 11 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  BOSTWICK BY 1145 PM CDT

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

JCB
Special weather statement, Aug 22, 11:43 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1143 PM CDT FRI AUG 22 2008

NEZ085>087-230515-
NUCKOLLS-THAYER-WEBSTER-
1143 PM CDT FRI AUG 22 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GUIDE ROCK...OR 32 MILES SOUTH OF
HASTINGS...AND MOVING EAST AT 12 MPH. ANOTHER STRONG THUNDERSTORM
WAS LOCATED NEAR HEBRON.

* THE THUNDERSTORM WILL BE NEAR...
  BOSTWICK BY 1215 AM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

JCB
Special weather statement, Aug 23, 12:10 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1210 AM CDT SAT AUG 23 2008

NEZ085-086-230545-
NUCKOLLS-WEBSTER-
1210 AM CDT SAT AUG 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  SOUTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR COWLES...OR 32 MILES SOUTH OF HASTINGS...
AND MOVING EAST AT 11 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GUIDE ROCK BY 1240 AM CDT
  BOSTWICK BY 1245 AM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

JCB
Special weather statement, Aug 23, 1:00 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
100 AM CDT SAT AUG 23 2008

KSZ006-007-NEZ085-086-230645-
JEWELL-NUCKOLLS-SMITH-WEBSTER-
100 AM CDT SAT AUG 23 2008

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR...

  NORTHWESTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS
  EXTREME NORTHEASTERN SMITH COUNTY IN NORTH CENTRAL KANSAS
  EXTREME SOUTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA
  SOUTHEASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF GUIDE ROCK...OR 37 MILES SOUTH
OF HASTINGS...AND MOVING EAST AT 11 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  GUIDE ROCK BY 125 AM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO POSSIBLE ACROSS THE AREA.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 12:18 AM CDTSevere Thunderstorm WarningGIDWebster42 min
Aug 23, 12:26 AM CDTAreal Flood AdvisoryGIDWebster4 hr

Nearby

Flash Flood Warnings in Nebraska, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.